15 Nov 2009
chad may; DO NOT do anything like that. It will raise the Seratonin in your brain too fast. It could also send a water bubble straight to your heart and kill you. The little "high" that you would get is not worth the fact that it could kill you instantly. And it has happened maybe not the first time or the second but it will happen. Do not play with your life like that. You are worth way too much to someone out there. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 11 Feb 2010
celexa, zoloft and most other newer antidepressant medications all have sexual dysfunction listed as a side effect. What side effects are associated ...
2 answers • 24 Apr 2011
... have any cases of severe memory loss, Alzheimer/ Dementia? My father takes trazadone every night and has for many years. He has anxiety quite a ...
2 answers • 21 Nov 2011
It is a drug that needs to be injected daily and is used for persons with advanced osteoporosis. I am particularly curious about the side effects and ...
3 answers • 29 May 2012
I feel so tired, sluggish, lack energy after first night of taking trazadone. How long before these side effects go away
1 answer • 24 Sep 2012